Hi, I have been diagnosed by a Rheumatologist with Fibro now for 6 months. Does anyone suffer from hot flushes?

It is like I am going through the menopause again (I am 68) Also since I have been taking the meds. Tramadol., Lyrica, Amyltriptine and paracetomol I have not been able to drink either tea or coffee. I just bring it all back up and even the smell makes me heave so I have have given it up and I really miss it. This combination has eased my pain a little so I want to keep on going with it. Anyone else had a change in their tastes?


Val x

Last edited by

15 Replies

  • Hi,

    unfortunately, one of the side effects of Tramadol, is "symptoms of the menopause"…hot flushes to be exact. I find taking wild yam capsules helps but check with your pharmacist first for any contraindications.

    Gentle hugs


  • Thank you Jilly, I will give them a try hugs

  • Had no clue hot flashes were a side effect of tramadol...That explains A Lot!! So glad I joined this site! 5 mins and already better informed on a medication I've been on for almlst a year!

  • One of fibros symptoms is an alteration in our senses, I find that there are quite a few things that i no longer like sausages have become a big nono, my sense of smell seems to be more acute than for other people. Not nice, all smells are bad when you get very strong whiffs of them. and the last three days have spent trying to clean my glasses, for some odd reason I can see better by peering over the top of them, very irritating.

    Hugs sue xx

  • Yes I am the same I sometimes i literally glow and drip with sweat just like I was when I had to come off hormone replacement treatment. My sense of smell and hearing has also been heightened. I used to love lager and it now tastes like something unmentionable and alot of food items that I loved before now seem to taste ultra sweet yet sometimes I have a real yearning for chocolate which I have actually never been keen on before always having been a more savoury kind of girl. i have paracetomal and lyrica in common with you.x

  • Thank you all for your replies, it seems I am not alone at all. I think it might be the tramadol that is the problem.

    All the best

    Lizzie x

  • Hi liz123

    I am so sorry to read that you have been suffering in this way and I genuinely hope that you can find some resolution and relief to these issues. I can see that you take Tramadol and that the other members have picked up on this, so i will just wish you all the best of luck.

    All my hopes and dreams for you

    Ken x

  • I have them and don't take tramadol. It seems to be my body's way if telling me to slow down a bit. If I rest for a few minutes they ease off. If I don't I can have 5 in an hour. X

  • I also have hot flushes day and night , i am also 68. I do not take tramadol .

    Maryrose so glad you said about your glasses I do this on occasions the last two days I can see better over my glasses others day I cant see a thing ....how odd ...

  • One thing about hot flushes.They don't always banish when menopause is complete. Mum had them until she was gone 75. Oh the joys of womanhood. I think hot flushes can also be a nasty part of Fibro, even without Tramadol, like those nasty itching sensations.



  • Thanks again for all the replies. Aura2, I sometimes think I need to change my glasses, it is weird what is happening to us. We have so many things that have changed.

    Lizzie x

  • My optician told me that Fibromites often have ever changing sight problems. Oh joy!



  • I do at the strangest times. It's normally when i should be cold. It's crazy. As for change in taste, not yet. Hope you feel better sweetheart!!! xxx Mitzi

  • I would say hot flushes a symptom of fybro I def get them constantly when I have a flare up

  • Thank you again. I am so happy I have had such a large response to my question and I know now that I am not alone. I hate this Fibro with a vengeance. I am so sorry so many people have it as well..

    Big gentle hugs to you all


You may also like...